Serotonin syndrome presenting as pulmonary edema
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Serotonin syndrome (SS) is a potentially life-threatening adverse drug reaction resulting from therapeutic drug use, intentional self-poisoning, or inadvertent interactions between drugs leading to excessive serotonergic activity in the central nervous system and the peripheral serotonergic receptors.It is a clinical triad of mental-status changes, autonomic hyperactivity, and neuromuscular abnormalities. There are definite criteria for the diagnosis of SS based on clinical signs and symptoms that help in prompt recognition and treatment. We present here a case of SS that presented with pulmonary edema (PE) in a patient suffering from type 2 diabetes mellitus (DM-2) and obsessive compulsive disorder (OCD)....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=1;spage=93;epage=95;aulast=Shah
Preview
Dr. d●●●●h b●●●j and 10 others like this
Like
Comment
Share